# SDR CA951206007

- Difficulty date: December 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 382G
- Engine: Allsn 501D22A
- System (JASC): 7250 · Turbine Section
- Part: Blades
- Condition: Damaged
- Location: Turbine Section
- Part time: 4,401 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)DURING A THREE ENGINE FERRY FLIGHT ON TAKEOFF, A LOUD BANG WAS HEARD, FOLLOWED BY 1000 DEGREES C TIT INDICATION. THE THROTTLE WAS PULLED BACK AND NO OTHER INDICATIONS WERE NOTED. ON DESCENT, WHEN POWER WAS PULLED BACK, AN NTS OCCURRED WITH HIGH FUEL FLOW AND HIGH TIT. THE ENGINE WAS SHUT DOWN ON THE GROUND. MAINTENANCE FOUND DAMAGE TO THE TURBINE BLADES.
